PROF.DR. AYŞE FEZA GÜVENİLİR    
Name : AYŞE FEZA
Surname : GÜVENİLİR
E-Mail : guvenili@science.ankara.edu.tr
Phone Number : 0312/2168973
Title : PROF.DR.
Unit : FACULTY OF SCIENCES
Department : Department of Mathematics
ABS Url:https://abs.ankara.edu.tr/ayse-feza-guvenilir
Personal Information

Curriculum Vitae

First name / Surname: Ayşe Feza GÜVENİLİR

E-mail: guvenili@science.ankara.edu.tr

Nationality: Turkey

Date of birth:  12.01.1962

Gender: Female

 

Employement:

 

Professor : 2017- ....    Department of Mathematics, Ankara University


Associate Professor: 2011-2017  Department of Mathematics, Ankara University

 

Assistant Professor: 2005-2011 Department of Mathematics, Ankara University

 

Instructor: 1995-2005  Department of Mathematics, Ankara University

 

Research and Teaching Assistant: 1987-1995 Department of Mathematics, Ankara University

 

Teaching  Experience :

 

·        Differential Equations

·        Calculus

·        Partial Differential Equations

 

 

Education:

 

Ph.D.  Ankara University,

          Graduate School of  Natural And Applied Sciences,

          Department of  Mathematics (1995)

          Title of the thesis: ‘‘The existence of solutions of semilinear differential equations.’’

          Supervisor: Prof.Dr. A.Okay ÇELEBİ.

 

M.S.  Hacettepe University,

          Graduate School of  Natural And Applied Sciences

          Department of  Mathematics (1987)

          Title of the thesis: ‘‘Transformations on Hilbert space and some applications’’

 

B.S.   Department of  Mathematics, Ankara University (1984)

 

Research Interest:  Special functions, Ordinary differential equations, Partial differential equations, Difference equations,  Functional differential equations

 

Current Research: Fractional differential equations

 

Conferences:

    

     *    “Interval oscillation of second-order functional differential equations with oscillatory potantials,” WCNA 2008 Fifth World Congress of Nonlinear Analysts.

     *    “Interval oscillation of second-order difference equations with oscillatory potantials,” ICDEA 2008 14th International Conference on Difference Equations and Applications.

     *   “The existence of solutions sixth –order semilinear elliptic differential equations,” VIII. National Mathematics Symposium 1995.

  

Publications:

18-) Pelen, Neslihan NesliyeGüvenilir, Ayşe FezaKaymakcalan, Billur Some results on predator-prey dynamic systems with Beddington-Deangelis type functional response on time scale calculus. Dynam. Systems Appl. 26 (2017), no. 1, 167–181.

17-) Aslıyüce, SerkanGüvenilir, A. FezaZafer, Ağacık Oscillation criteria for a certain class of fractional order integro-differential equations. Hacet. J. Math. Stat. 46 (2017), no. 2, 199–207.
16-) Asliyüce, SerkanFeza Güvenilir, Ayşe Chebyshev type inequality on nabla discrete fractional calculus. Fract. Differ. Calc.(2016), no. 2, 275–280.
15-) Pelen, Neslihan NesliyeGüvenilir, Ayşe FezaKaymakçalan, Billur Behavior of the solutions for predator-prey dynamic systems with Beddington-DeAngelis type functional response on periodic time scales in shifts. Abstr. Appl. Anal. 2016, Art. ID 1463043, 9 pp.
14-) Pelen, Neslihan NesliyeGüvenilir, A. FezaKaymakçalan, Billur Necessary and sufficient condition for existence of periodic solutions of predator-prey dynamic systems with Beddington-DeAngelis-type functional response. Adv. Difference Equ. 2016, Paper No. 15, 19 pp.
13-) Akin, ElvanAslıyüce, SerkanGüvenilir, Ayşe FezaKaymakçalan, Billur Discrete Grüss type inequality on fractional calculus. J. Inequal. Appl. 2015, 2015:174, 7 pg.
12-) Güvenilir, Ayşe FezaKaymakçalan, BillurNesliye Pelen, Neslihan Constantin's inequality for nabla and diamond-alpha derivative. J. Inequal. Appl. 2015, 2015:167, 17 pp.
11-) Güvenilir, A. F.Nizigiyimana, F. Oscillation criteria for second-order quasi-linear delay dynamic equations on time scales. Adv. Difference Equ. 2014, 2014:45, 16 pp.
10-) Güvenilir, A. F.Nizigiyimana, F. Oscillation criteria for second-order quasi-linear delay dynamic equations on time scales. Adv. Difference Equ. 2014, 2014:45, 16 pp.
9-) Güvenilir, A. FezaKaymakçalan, BillurPeterson, Allan C.Taş, Kenan Nabla discrete fractional Grüss type inequality. J. Inequal. Appl. 2014, 2014:86, 9 pp.
8-) Güvenilir, A.F., Şahiner, Y. and Zafer, A. “Mixed nonlinear oscillation of second-order forced dynamicl equations ,” Dynamic Systems and Applications, 19, 635-650 (2010).

7-) Güvenilir, A.F. “Interval oscillation of second-order functional differential equations with oscillatory potentials,”Nonlinear Analysis,71,e2849-e2854 (2009).
6-) Güvenilir, A.F. “Interval oscillation criteria for second-order  delay and advanced difference equations ,” Commun. Fac. Sci. Univ. Ank. Series A1 58, 1,  39-48 (2009).
5-) Güvenilir, A.F. and Zafer, A. “Second-order oscillation of forced functional differential equations with oscillatory potentials,” Computers and Mathematics with Applications,51, 1395-1404 (2006).
4-) Güvenilir, A.F. “A note on the boundedness of solutions of functional differential equations with delay and advanced arguments,” Commun. Fac. Sci. Univ. Ank. Series A1 53, 2, 53-56 (2004).
3-) Güvenilir, A.F. and Kalantarov, V. K. “The asymptotic behavior of solutions to an ınverse problem for differential operator equationsMathematical and Computer Modelling, 37, 907-914 (2003).
2-) Güvenilir, A.Feza and Çelebi, A.Okay. “A note on a symptotic stability of a class of functional differential equations, ”  Indian Journal of  Mathematics Vol. 42, no. 1,  37-41 (2000).
1-) Güvenilir, A.Feza and Çelebi, A.Okay. “Existence of solutions of semilinear higher order elliptic equations, ” Indian Joırnal of Math. Vol.38, no.3,203-218 (1996).